Zyrtec Allergy Tablets relieves your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy relief medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these all-day anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day. It is suitable for those ages 6 and older.
Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst allergy symptoms
Allergy tablets start working at hour 1 & work twice as hard when you take it again the next day
This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet
Prescription-strength medicine treats runny nose, sneezing, itchy, watery eyes, itchy nose & throat
Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines
Anti-allergy medicine provides powerful relief to help treat both indoor and outdoor allergies
These tablets help treat allergies caused by dust, mold, pet dander, tree pollen, weeds and grasses
Suitable for those 6 years & older, this allergy medicine provides 24 hours of relief.
Inactive Ingredients: Colloidal Silicon Dioxide; Croscarmellose Sodium; Hypromellose; Lactose Monohydrate; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Titanium Dioxide
Ingredients: Active ingredient (in each tablet): Cetirizine HCl 10 mg (antihistamine) Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide
Active Ingredient Name: Cetirizine
Instructions: Adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg product may be appropriate for less severe symptoms. Adults 65 years and over: ask a doctor Children under 6 years of age: ask a doctor Consumers with liver or kidney disease: ask a doctor